Asymptotic estimates for an axisymmetric rotating fluid. (English) Zbl 0435.35014


35B40 Asymptotic behavior of solutions to PDEs
35Q99 Partial differential equations of mathematical physics and other areas of application
76V05 Reaction effects in flows
Full Text: DOI


[1] Auchmuty, J.F.G, Axisymmetric models of self-gravitating liquids, () · Zbl 0506.76108
[2] Auchmuty, J.F.G, Existence of axisymmetric equilibrium figures, Arch. rational mech. anal., 65, 249-261, (1977) · Zbl 0366.76083
[3] Auchmuty, J.F.G; Beals, R, Variational solutions of some nonlinear free boundary problems, Arch. rational mech. anal., 43, 255-271, (1971) · Zbl 0225.49013
[4] Byrd, P.F; Friedman, M.D, ()
[5] Caffarelli, L.A; Friedman, A, The shape of axisymmetric rotating fluid, J. functional analysis, 35, 109-142, (1980) · Zbl 0439.35068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.